# SDR AALA202302145068

- Difficulty date: February 11, 2023
- Submitted: February 14, 2023
- Operation: Air carrier
- Aircraft: N9019F
- Make and model: Airbus A319-115
- Aircraft serial: 6154
- Aircraft time: 24,446 hours, 11,068 cycles
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Condition: Missing
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SPARE/INFANT LIFE VEST KIT MISSING. MAINTENANCE INSTALLED INFANT LIFE VEST KIT PER AMM 25-66-00.
